Skip header navigation
×

Article

The uniqueness of certain automorphic graphs

Citation
Buekenhout F & Rowlinson P (1981) The uniqueness of certain automorphic graphs. Geometriae Dedicata, 11 (4), pp. 443-446. https://doi.org/10.1007/BF00181203

Abstract
It is shown that there is only one automorphic graph with intersection array {12, 10, 5; 1, 1, 8}, and only one automorphic graph with intersection array {12, 9, 9; 1, 1, 4}.

Journal
Geometriae Dedicata: Volume 11, Issue 4

StatusPublished
Author(s)Buekenhout, Francis; Rowlinson, Peter
Publication date31/12/1981
PublisherKluwer Academic Publishers
ISSN0046-5755
Scroll back to the top